# SDR UIEA2018120202753

- Difficulty date: December 2, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 82,628 hours, 11,852 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON BEFORE START FLOW. SWITCHED ON RT AFT FUEL PUMP PRESSURE LIGHT ILLUMINATED RT AFT FUEL PUMP EICAS MESSAGE. RESET C/B RT AFT FUEL PUMP OPS CHECKED GOOD IAW AMM 28-22-03.
